MathSciNet Relay Station
MathSciNet bibliographic data
MR1862811 (2003b:58043) 58J45 (35L67 35L70)
Bizoń, Piotr; Chmaj, Tadeusz; Tabor, Zbisław Formation of singularities for equivariant $(2+1)$-dimensional wave maps into the 2-sphere. Nonlinearity 14 (2001), no. 5, 1041–1053.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement